Alert archive / West Virginia / Special Weather Statements in 2014

Special Weather Statement, NWS Charleston, WV

June 11, 2014Gilmer County, West Virginia

NWS Charleston, WV issued this special weather statement at Jun 11, 2014, 4:21 PM EDT for Gilmer County, West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2014, 4:21 PM EDT (20:21 UTC)
Expired
Jun 11, 2014, 4:45 PM EDT
In force
24 min
Issued by
NWS Charleston, WV

County Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 133 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS81 KRLX 112021
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT WED JUN 11 2014

WVZ020-029-030-112045-
DODDRIDGE WV-GILMER WV-LEWIS WV-
421 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN DODDRIDGE...
NORTHEASTERN GILMER AND NORTHWESTERN LEWIS COUNTIES UNTIL 445 PM
EDT...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
GLENVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. 

THIS STORM WILL BE NEAR ALUM BRIDGE AROUND 430 PM...CAMDEN AROUND 440
PM AND JACKSON MILL AROUND 450 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3925 8068 3919 8056 3918 8056 3918 8059
      3917 8058 3916 8055 3915 8054 3915 8050
      3909 8043 3885 8076 3893 8089

$$

50

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:26 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 11, 3:26 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
326 PM EDT WED JUN 11 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY.
A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH
PRESSURE TO START THE WEEKEND.  WARM FRONT MOVES THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
MODELS CONTINUE TO SHOW AN APPROACHING LOW PRESSURE SYSTEM...AND
ASSOCIATED UPPER TROUGH MOVING INTO THE CWA THIS AFTERNOON AND
EVENING. PW VALUES OBSERVED ACROSS THE REGION ARE AROUND 1.25 TO
1.50 INCHES ATTM. STORMS ARE FIRING WITH HEATING ALONG LEFT OVER
BOUNDARIES FROM YESTERDAYS STORMS. SOME STORMS COULD BECOME SEVERE
AS WELL THIS AFTERNOON PRODUCING HAIL...WIND AND HEAVY DOWNPOURS.
MUCH OF THE CWA UNDER A SLIGHT RISK...AS WELL AS EXCESSIVE
RAINFALL POTENTIAL.

THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING HOURS. A WEAK TROF IS EXPECTED TO CROSS THE REGION DURING
THE DAY TOMORROW WILL KEEP THE CHANCES FOR CONVECTION GOING.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
UPPER LEVEL SYSTEM MOVES OUT OF THE AREA BY THURSDAY NIGHT...BUT A
NEW SYSTEM WITH A COLD FRONT WILL PUSH THROUGH THE AREA LEADING TO
MORE CONVECTION. FAIRLY UNSTABLE...BUT LIGHT FLOW SO NOT REALLY
CONCERNED WITH SEVERE BUT WATER COULD BE AN ISSUE. CLEARING OUT ON
FRIDAY BEHIND THE COLD FRONT.

HIGH PRESSURE BUILDS IN FOR DRY WEATHER SAT...ALTHOUGH THE GFS SHOWS
THE RETURN OF MOISTURE FROM THE SW WITH THE FRONT PIVOTING AND
RETURNING AS A WARM FRONT LATE IN THE DAY.

TEMPERATURES FOLLOWED GUIDANCE SO THEY WERE NOT ADJUSTED MUCH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
DIURNAL THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. CHANCES OF
PRECIP WILL INCREASE A BIT MONDAY AND TUESDAY AS A LOW APPROACHES.
TIMING AND CHANCES ARE SOMEWHAT QUESTIONABLE THIS FAR OUT WITH
SOME MODEL DISAGREEMENT.  TEMPERATURES WILL CONTINUE TO INCREASE
THROUGH WEDNESDAY.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
18Z WEDNESDAY THROUGH 18Z THURSDAY...

CONVECTION IS FIRING BACK UP ATTM...AS ATMOSPHERE IS BECOMING MORE
UNSTABLE WITH AFTERNOON HEATING. EXPECT STRONG GUSTY WINDS...AND
BRIEF MVFR/IFR CONDITIONS IN VICINITY OF STORMS. PATCHY FOG OR
MVFR STRATUS IS EXPECTED TO DEVELOP TONIGHT BETWEEN 06Z-12Z
TONIGHT. CONDITIONS IMPROVE TO VFR AFTER 13Z THURSDAY BEFORE TROF
MOVES THROUGH. TCU WILL BE COMMON AND EVEN A FEW STORMS MAY
DEVELOP BY 18Z THURSDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF CONVECTION THIS AFTERNOON AND THIS
EVENING COULD VARY FROM CURRENT FORECAST. IN THE WAKE OF THE
EVENING CONVECTION. TIMING OF THE DEVELOPMENT OF MVFR/IFR FOG
COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    M    M    M    M    M    M    M    M    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    M    M    M    M    H    H    H    H    H

AFTER 18Z THURSDAY...
IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS INTO
FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JS/LS
NEAR TERM...JS
SHORT TERM...LS
LONG TERM...LS
AVIATION...JS
Hazardous weather outlook, Jun 11, 2:11 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
211 PM EDT WED JUN 11 2014

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009-013-
014-024-025-121815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-MINGO-LOGAN-
211 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ010-011-015>020-026>040-046-047-121815-
PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
211 PM EDT WED JUN 11 2014

...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HEAVY DOWNPOURS WITH THUNDERSTORMS COULD CAUSE WATER PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 11, 3:18 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             GANDEEVILLE             38.70N  81.40W
06/11/2014  E1.00 INCH       ROANE              WV   PUBLIC

            QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF COX
            FORK RD AND MOUNT LEBANON ROAD.

&&

EVENT NUMBER RLX1401019

ARB
Special weather statement, Jun 11, 3:24 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
324 PM EDT WED JUN 11 2014

WVZ016-018-027-028-112000-
BRAXTON WV-CALHOUN WV-CLAY WV-ROANE WV-
324 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN ROANE...SOUTHWESTERN
BRAXTON...SOUTHEASTERN CALHOUN AND CLAY COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
13 MILES NORTHWEST OF CLAY TO 7 MILES NORTHWEST OF CLAY TO CLAY...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL BE NEAR LEFT HAND AROUND 330 PM...TARIFF AROUND 340
PM AND ORMA AROUND 350 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
22 AND 54.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3858 8077 3832 8113 3849 8125 3853 8119
      3853 8124 3852 8127 3855 8134 3879 8106
      3876 8103 3874 8099 3872 8098 3873 8097

50
Special weather statement, Jun 11, 3:38 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT WED JUN 11 2014

WVZ035-036-112015-
FAYETTE WV-RALEIGH WV-
338 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR EASTERN FAYETTE AND CENTRAL RALEIGH
COUNTIES UNTIL 415 PM EDT...

AT 331 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BECKLEY...
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR THURMOND AROUND 350 PM AND BABCOCK STATE PARK
AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR BECKLEY
BETWEEN MILE MARKERS 123 AND 128...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 44 AND 48.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3780 8125 3817 8101 3810 8088 3808 8088
      3806 8086 3807 8082 3806 8080 3804 8082
      3803 8080 3802 8079 3773 8112

50
Local storm report, Jun 11, 3:52 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
352 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 WSW CRAB ORCHARD      37.73N  81.25W
06/11/2014  E0.70 INCH       RALEIGH            WV   PUBLIC

            DIME SIZE HAIL COVERING THE GROUND IN RALEIGH WV.

&&

EVENT NUMBER RLX1401020

LZ
Local storm report, Jun 11, 3:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
359 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             3 ENE BECKLEY           37.80N  81.14W
06/11/2014  E1.00 INCH       RALEIGH            WV   PUBLIC

            QUARTER SIZE HAIL REPORTED 3 MILES ENE OF BECKLEY

&&

EVENT NUMBER RLX1401021

ARB
Special weather statement, Jun 11, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT WED JUN 11 2014

WVZ020-029-030-112045-
DODDRIDGE WV-GILMER WV-LEWIS WV-
421 PM EDT WED JUN 11 2014

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN DODDRIDGE...
NORTHEASTERN GILMER AND NORTHWESTERN LEWIS COUNTIES UNTIL 445 PM
EDT...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
GLENVILLE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR ALUM BRIDGE AROUND 430 PM...CAMDEN AROUND 440
PM AND JACKSON MILL AROUND 450 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3925 8068 3919 8056 3918 8056 3918 8059
      3917 8058 3916 8055 3915 8054 3915 8050
      3909 8043 3885 8076 3893 8089

50

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:04 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne41 min
Jun 10, 8:31 PM EDTSpecial Weather StatementRLXBoone, Lincoln, Logan, Mingo44 min
Jun 10, 8:38 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam37 min
Jun 10, 9:09 PM EDTSpecial Weather StatementRLXBoone, Clay, Fayette, Kanawha, Raleigh, Wyoming66 min
Jun 10, 9:16 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt, Wood44 min
Jun 10, 10:07 PM EDTSpecial Weather StatementRLXBraxton, Clay, Nicholas, Roane, Webster53 min
Jun 10, 10:34 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis, Nicholas, Randolph and 2 more41 min
Jun 10, 11:14 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 10, 11:20 PM EDTSpecial Weather StatementRLXDoddridge, Harrison25 min
Jun 10, 11:27 PM EDTSpecial Weather StatementRLXPocahontas33 min
Jun 10, 11:48 PM EDTSpecial Weather StatementRLXHarrison12 min
Jun 11, 1:35 PM EDTSpecial Weather StatementRLXLogan25 min
Jun 11, 1:48 PM EDTSpecial Weather StatementRLXMcDowell27 min
Jun 11, 2:09 PM EDTSpecial Weather StatementRLXBoone36 min
Jun 11, 2:36 PM EDTSevere Thunderstorm WarningRLXMcDowell, Raleigh, Wyoming24 min
Jun 11, 2:44 PM EDTSpecial Weather StatementRLXKanawha31 min
Jun 11, 2:49 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt41 min
Jun 11, 3:03 PM EDTSpecial Weather StatementRLXRaleigh27 min
Jun 11, 3:08 PM EDTSpecial Weather StatementRLXClay37 min
Jun 11, 3:24 PM EDTSpecial Weather StatementRLXClay36 min
Jun 11, 3:36 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Roane24 min
Jun 11, 3:38 PM EDTSpecial Weather StatementRLXFayette37 min
Jun 11, 3:47 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh28 min
Jun 11, 4:30 PM EDTSpecial Weather StatementRLXFayette30 min
Jun 11, 4:49 PM EDTSpecial Weather StatementRLXDoddridge, Harrison41 min
Jun 11, 5:09 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur36 min
Jun 11, 7:14 PM EDTSpecial Weather StatementRLXGallia16 min
Jun 11, 12:50 PM EDTSpecial Weather StatementRLXDickenson25 min
Jun 11, 1:23 PM EDTSpecial Weather StatementRLXBuchanan22 min

Nearby

Special Weather Statements in West Virginia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.